# SDR VNAA0601004

- Difficulty date: January 6, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 3,550 hours, 3,562 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WITH FLAPS 20 DEGREES, THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED WHEN FLAPS WERE SELECTED TO 30 DEGREES.  THE CREW FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED FAULT ISOLATION PROCEDURES.  NO FAULTS WERE FOUND.  THE FLAP SYSTEM WAS RESET AND OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
